MathSciNet Relay Station
MathSciNet bibliographic data
MR150273 (27 #274) 30.28
Carroll, F. W. On some classes of noncontinuable analytic functions. Trans. Amer. Math. Soc. 94 1960 74–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement